MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO CORE RECIP SAW

STRYKER INSTRUMENTS-KALAMAZOO CORE RECIP SAW
Catalog Number 5400037000
Medical Device Problem Code Unintended Power Up (1162)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/03/2018
Type of Reportable Event Malfunction
Event or Problem Description
The device ran on it's own without activation during a service evaluation at the manufacturer facility.  there were no adverse consequences related to this event.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
CORE RECIP SAW
Common Device Name
CORE RECIP SAW
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8102682
Report Number0001811755-2018-02552
Device Sequence Number11167901
Product Code ERL
UDI-Device Identifier04546540401960
UDI-Public04546540401960
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K112593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5400037000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2018
Initial Date Received by Manufacturer 11/03/2018
Supplement Date Received by Manufacturer12/06/2018
Initial Report FDA Received Date11/26/2018
Supplement Report FDA Received Date12/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1